# SDR DALA2020112303818

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 77,555 hours, 15,143 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND A CRACK ON PYLON STRUT LOWER SPAR WEB WIRING CUT OUT CORNER AT NSTA223 AND REPAIRED, PER ERA 588468-14.
